Advanced Search
Article Contents
Article Contents

$L^q$-Extensions of $L^p$-spaces by fractional diffusion equations

Abstract Related Papers Cited by
  • Based on the geometric-measure-theoretic analysis of a new $L^p$-type capacity defined in the upper-half Euclidean space, this note characterizes a nonnegative Randon measure $\mu$ on $\mathbb R^{1+n}_+$ such that the extension $R_\alpha L^p(\mathbb R^n)\subseteq L^q(\mathbb R^{1+n}_+,\mu)$ holds for $(\alpha,p,q)\in (0,1)\times(1,\infty)\times(1,\infty)$ where $u=R_\alpha f$ is the weak solution of the fractional diffusion equation $(\partial_t + (-\Delta_x)^\alpha)u(t, x) = 0$ in $\mathbb R^{1+n}_+$ subject to $u(0,x)=f(x)$ in $\mathbb R^n$.
    Mathematics Subject Classification: Primary: 31C15, 35K08, 35K91.


    \begin{equation} \\ \end{equation}
  • [1]

    D. R. Adams, On the existence of capacitary strong type estimates in $\mathbf R^n$, Ark. Mat., 14 (1976), 125-140.doi: 10.1007/BF02385830.


    D. R. Adams, Capacity and blow-up for the $3+1$ dimensional wave opartor, Forum Math. 20 (2008), 341-357.doi: 10.1515/FORUM.2008.017.


    D. R. Adams and L. I. Hedberg, Function Spaces and Potential Theory, A Series of Comprehensive Studies in Mathematics, Springer, Berlin, 1996.doi: 10.1007/978-3-662-03282-4.


    D. R. Adams and J. Xiao, Strong type estimates for homogeneous Besov capacities, Math. Ann. 325 (2003), 695-709.doi: 10.1007/s00208-002-0396-3.


    J. Bisquert, Interpretation of a fractional diffusion equation with nonconserved probability density in terms of experimental systems with trapping or recombination, Physical Review E, 72 (2005), 011109.doi: 10.1103/PhysRevE.72.011109.


    R. M. Blumenthal and R. K. Getoor, Some theorems on stable processes, Trans. Amer. Math. Soc., 95 (1960), 263-273.doi: 10.1090/S0002-9947-1960-0119247-6.


    L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Diff. Equ., 32 (2007), 1245-1260.doi: 10.1080/03605300600987306.


    L. Caffarelli and L. Silvestre, Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian, Invent. Math., 171 (2008), 425-461.doi: 10.1007/s00222-007-0086-6.


    D. Chamorro, Remarks on a Fractional Diffusion Transport Equation with Applications to the Dissipative Quasi-Geostrophic Equation, hal-00505027, version 4 - 12 Apr 2011.


    J. Chen, Q. Deng, Y. Ding and D. Fan, Estimates on fractional power dissipatve equations in function spaces, Nonlinear Anal., 75 (2012), 2959-2974.doi: 10.1016/j.na.2011.11.039.


    Z.-Q. Chen and R. Song, Estimates on Green functions and Poisson kernels for symmetric stable processes, Math. Ann., 312 (1998), 465-501.doi: 10.1007/s002080050232.


    P. Constantin and J. Wu, Behavior of solutions of 2D quasi-geostrophic equations, SIAM J. Math. Anal., 30 (1999), 937-948.doi: 10.1137/S0036141098337333.


    A. Córdoba and D. Córdoba, A maximum principle applied to quasi-geostrophic equations, Commmun. Math. Phys., 249 (2004), 511-528.doi: 10.1007/s00220-004-1055-1.


    E. B. Fabes, B. F. Jones and N. M. Riviere, The initial value problem for the Navier-Stokes equations, Arch. Rational Mech. Anal., 45 (1972), 222-240.doi: 10.1007/BF00281533.


    H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969.


    R. Jiang, J. Xiao, D. Yang and Z. Zhai, Regularity and capacity for the fractional dissipative operator, arXiv:1212.0744v1 [math.AP]4Dec2012.


    D. Li, On a frequency localized Bernstein inequality and some generalized Poincare-type inequalities, Math. Res. Lett., 20 (2013), 933-945. arXiv:1212.0183v1 [math.AP]2Dec2012.doi: 10.4310/MRL.2013.v20.n5.a9.


    V. G. Maz'ya and Yu. V. Netrusov, Some counterexamples for the theory of Sobolev spaces on bad domains, Potential Anal., 4 (1995), 47-65.doi: 10.1007/BF01048966.


    C. Miao, B. Yuan and B. Zhang, Well-posedness of the Cauchy problem for the fractional power dissipative equations, Nonlinear Anal., 68 (2008), 461-484.doi: 10.1016/j.na.2006.11.011.


    M. Nishio, K. Shimomura and N. Suzuki, $\alpha$-parabolic Bergman spaces, Osaka J. Math., 42 (2005), 133-162.


    M. Nishio, N. Suzuki and M. Yamada, Toeplitz operators and Carleson type measures on parabolic Bergman spaces, Hokkaido Math. J., 36 (2007), 563-583.doi: 10.14492/hokmj/1277472867.


    M. Nishio, N. Suzuki and M. Yamada, Compact Toeplitz operators on parabolic Bergman spaces, Hiroshima Math. J., 38 (2008), 177-192.


    M. Nishio, N. Suzuki and M. Yamada, Carleson inequalities on parabolic Bergman spaces, Tohoku Math. J., 62 (2010), 269-286.doi: 10.2748/tmj/1277298649.


    M. Nishio and M. Yamada, Carleson type measures on parabolic Bergman spaces, J. Math. Soc. Japan, 58 (2006), 83-96.doi: 10.2969/jmsj/1145287094.


    L. Vázquez, J. J. Trujillo and M. P. Velasco, Fractional heat equation and the second law of thermodynamics, Frac. Calc. Appl. Anal., 14 (2011), 334-342.doi: 10.2478/s13540-011-0021-9.


    G. Wu and J. Yuan, Well-posedness of the Cauchy problem for the fractional power dissipative equation in critical Besov spaces, J. Math. Anal. Appl., 340 (2008), 1326-1335.doi: 10.1016/j.jmaa.2007.09.060.


    J. Wu, Dissipative quasi-geostrophic equations with $L^p$ data, Electron. J. Differential Equations, 2001 (2001), 1-13.


    J. Wu, Lower Bounds for an integral involving fractional Laplacians and the generalized Navier-Stokes equations in Besov spaces, Commun. Math. Phys., 263 (2006), 803-831.doi: 10.1007/s00220-005-1483-6.


    J. Xiao, Carleson embeddings for Sobolev spaces via heat equation, J. Diff. Equ., 224 (2006), 277-295.doi: 10.1016/j.jde.2005.07.014.


    J. Xiao, Homogeneous endpoint Besov space embeddings by Hausdorff capacity and heat equation, Adv. Math., 207 (2006), 828-846.doi: 10.1016/j.aim.2006.01.010.


    L. Xie and X. Zhang, Heat kernel estimates for critical fractional diffusion operator, arXiv:1210.7063v1 [math.AP]26Oct2012.


    Z. Zhai, Strichartz type estimates for fractional heat equations, J. Math. Anal. Appl., 356 (2009), 642-658.doi: 10.1016/j.jmaa.2009.03.051.


    Z. Zhai, Carleson measure problems for parabolic Bergman spaces and homogeneous Sobolev spaces, Nonlinear Anal., 73 (2010), 2611-2630.doi: 10.1016/j.na.2010.06.040.

  • 加载中

Article Metrics

HTML views() PDF downloads(187) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint